# SDR CA190423009

- Difficulty date: April 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Condition: Failed
- Location: Rt Wheel Speed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) A/SKID OUTBD CAUTION MSG AND OB GND SPLR FAULT ON FINAL. MSG PERSISTED TO LANDING IN MSGS CLEARED AFTER SHUTDOWN.  CORRECTIVE ACTION: REMOVED AND REPLACED RT OTBD WHEEL SPEED (TC# 20190423009)
